VOLUME 15 2010 NUMBERS 1–2

Quotient Complexity of Regular Languages
Janusz Brzozowski
Pages 71–89

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Janusz Brzozowski},
  title   = {Quotient Complexity of Regular Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {15},
  number  = {1--2},
  pages   = {71--89},
  year    = {2010},
  url     = {https://doi.org/10.25596/jalc-2010-071},
  doi     = {10.25596/jalc-2010-071}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: automaton, operation, quotient, regular language, state complexity
DOI: 10.25596/jalc-2010-071